Volume 5, 2001
|Page(s)||77 - 104|
|Published online||15 August 2002|
Exponential inequalities and functional central limit theorems for random fields
LSTA, Université de Paris 6, 175 rue du Chevaleret, 75013 Paris
Cedex 05, France; email@example.com.
Revised: 7 June 2001
We establish new exponential inequalities for partial sums of random fields. Next, using classical chaining arguments, we give sufficient conditions for partial sum processes indexed by large classes of sets to converge to a set-indexed Brownian motion. For stationary fields of bounded random variables, the condition is expressed in terms of a series of conditional expectations. For non-uniform ϕ-mixing random fields, we require both finite fourth moments and an algebraic decay of the mixing coefficients.
Mathematics Subject Classification: 37A50 / 60F17
Key words: Functional central limit theorem / stationary random fields / moment inequalities / exponential inequalities / mixing / metric entropy / chaining.
© EDP Sciences, SMAI, 2001
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.